# SDR AALA201512149001

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MAIN CABIN LT PHOTO LUMINESCENT STRIPS ARE CRACKED & POOR CONDITIONS, MORE THAN 10% DAMAGED.  REPLACED LT PHOTO LUMINESCENT STRIPS IAW AMM 33-50-21.
